MathSciNet Relay Station
MathSciNet bibliographic data
MR2838194 47J25 (65J15)
Chang, Shih-sen; Joseph Lee, H. W.; Chan, Chi Kin; Yang, Li Approximation theorems for total quasi-$\phi$-asymptotically nonexpansive mappings with applications. Appl. Math. Comput. 218 (2011), no. 6, 2921–2931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement